On a differential inequality II.

Oros, Georgia Irina

General Mathematics (2002)

  • Volume: 10, Issue: 3-4, page 33-36
  • ISSN: 1221-5023

How to cite


Oros, Georgia Irina. "On a differential inequality II.." General Mathematics 10.3-4 (2002): 33-36. <http://eudml.org/doc/125174>.

author = {Oros, Georgia Irina},
journal = {General Mathematics},
keywords = {differential subordination; dominant},
language = {eng},
number = {3-4},
pages = {33-36},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {On a differential inequality II.},
url = {http://eudml.org/doc/125174},
volume = {10},
year = {2002},

AU - Oros, Georgia Irina
TI - On a differential inequality II.
JO - General Mathematics
PY - 2002
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 10
IS - 3-4
SP - 33
EP - 36
LA - eng
KW - differential subordination; dominant
UR - http://eudml.org/doc/125174
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.